Chemists Own Paracetamol Suspension 5-12years 200ml (Same as Panadol)

Chemists Own Paracetamol Suspension 5-12years 200ml (Same as Panadol)
  • Chemists Own Paracetamol Suspension 5-12years 200ml (Same as Panadol)
Single Order
You save $3.00
$12.99

$9.99

COMPOUNDED PRODUCT AVAILABLE HERE: https://www.naturalchemist.com.au/compounded-paracetamol-48mg-ml-200ml-1-month-12-years/

Chemist Own Childrens Paracetamol Suspension 5 to 12 Years for temporany relief of pain and fever in children.

Tutti Frutti / Vanilla flavour

Alcohol free, Asprin free, Colour free and Sugar free. Syringe medication dispenser provided.

Dosage

 Keep to the recommended dose. May be taken every 4-6 hours if necessary with a maximium of 4 doses in 24 hours. Administer in water or fruit juice if necessary. This medication should not be administed for longer than 48 hours at a time unless advised to by your doctor. Not recommended for children under 1 year of age.

AGE AVERAGE WEIGHT DOSE

5-6 18-20 kg 6ml

6-7 20-22 kg 6-7ml

7-8 22-25 kg 7-8ml

8-9 25-28 kg 8-9ml

9-10 28-32 kg 10-11ml

10-11 32-36 kg 11-12ml

11-12 36-41 kg

Recommended dosages are based on 15mg of Paracetamol per Kg of body weight.

Ingredients

Contains 8g of Maltitol and 11g of sorbitol per 44ml, which may have a laxative effect or cause diarrhoea. Also contains hydroxybenzoates and saccharin sodium.

 

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.